# SDR UALA2013062104341

- Difficulty date: June 19, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 94,968 hours, 14,971 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Condition: Missing
- Location: Feeder Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG CABLE LUG INSULATION MISSING ON TOP TERMINAL END.   REPLACED POWER FEEDER CABLE COLOR SLEEVE REF SWPM 20-10-14.
